# SDR DALA2021080504446

- Difficulty date: August 5, 2021
- Submitted: August 5, 2021
- Operation: Air carrier
- Aircraft: N816NW
- Make and model: Airbus A330-323
- Aircraft serial: 0827
- Aircraft time: 63,523 hours, 8,409 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Girt Bar
- Condition: Dirty
- Location: R4 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3316 FLIGHT ATTENDANT HAD DIFFICULTY ARMING SLIDE ON CABIN DOOR 4R. CORRECTIVE ACTION: CLEARED DEBRIS. DOORS ARMS. ALL CHKS NML. (7630996)
